Este artículo es de Acceso Abierto y puede ser descargado en su versión final desde nuestro repositorio
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor


A factorization method is given to extract poles located on the imaginary axis for J-biexpansive meromorphic operator-valued functions acting on an infinite-dimensional Hilbert space. Decomposition of a real operator in terms of real factors, applicable to Hilbert ports, is also described, thus generalizing synthesis techniques originally developed for passive n-ports. © 1985.


Documento: Artículo
Título:Factorization of Hilbert port operators with poles on the imaginary axis
Autor:Gnavi, G.
Filiación:Departamento de Física, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, 1428 Buenos Aires, Argentina
Instituto Argentino de Matemática, CONICET, Argentina
Página de inicio:453
Página de fin:462
Título revista:Journal of Mathematical Analysis and Applications
Título revista abreviado:J. Math. Anal. Appl.


  • Belevitch, Factorization of scattering matrices with applications to passive network synthesis (1963) Phillips Res. Rep., 18, pp. 275-317
  • Belevitch, (1968) Classical Network Theory, , Holden-Day, San Francisco
  • Efimov, Potapov, J-expansive matrix functions and their role in the theory of electrical circuits (1973) Uspekhi Mat. Nauk, 28, pp. 65-130. , [In Russian]
  • Fettweiss, Factorization methods for transfer matrices of lossless two-ports (1970) IEEE Transactions on Circuit Theory, 17 CT, pp. 86-94
  • Ginzburg, A maximum principle for J-contractive operator functions and some of its consequences (1963) Izv. Vysh. Uchebn. Zaved. Mat., 32, pp. 45-53. , [In Russian]
  • Gnavi, Factorización de operadores característicos de puertos de Hilbert (1975) Trabajos de Matemática No. 5, pp. 1-47. , Instituto Argentino de Matemática
  • Gnavi, Factorization of J-expansive meromorphic operator-valued functions (1981) Adv. in Appl. Math., 2, pp. 13-23
  • Domínguez, On the factorization of scattering matrices chain matrices and transfer matrices (1975) Annali di Matematica Pura ed Applicata, Series 4, 103, pp. 161-186. , (IV)
  • Kovalishina, The multiplicative structure of analytical reactance matrix functions (1966) Izv. Akad. Nauk Armjan. SSSR, 1, pp. 138-146. , [In Russian]
  • Lax, Phillips, (1967) Scattering Theory, , Academic Press, New York
  • Livschitz, Flekser, Realization of a reactive fourpole as a chain of simple fourpoles (1960) Dokl. Akad. Nauk SSSR, 135, pp. 542-544. , [In Russian]
  • Saeks, (1972) Generalized Networks, , Holt, Rinehart & Winston, New York
  • Toll, Two, three and fourpoint functions in quantum field theory (1965) Proceedings, Seminar on High Energy Physics and Elementary Particles, pp. 1-43. , Paper SMR 2/7, Int. Centre for Theoretical Physics
  • Youla, Cascade Synthesis of Passive n-Ports (1964) Tech. Rept. RADC-TDR-64-332, , Rome Air Development Center, Rome, N.Y
  • Zemanian, (1972) Realizability Theory for Continuous Linear Systems, , Academic Press, New York/London


---------- APA ----------
(1985) . Factorization of Hilbert port operators with poles on the imaginary axis. Journal of Mathematical Analysis and Applications, 109(2), 453-462.
---------- CHICAGO ----------
Gnavi, G. "Factorization of Hilbert port operators with poles on the imaginary axis" . Journal of Mathematical Analysis and Applications 109, no. 2 (1985) : 453-462.
---------- MLA ----------
Gnavi, G. "Factorization of Hilbert port operators with poles on the imaginary axis" . Journal of Mathematical Analysis and Applications, vol. 109, no. 2, 1985, pp. 453-462.
---------- VANCOUVER ----------
Gnavi, G. Factorization of Hilbert port operators with poles on the imaginary axis. J. Math. Anal. Appl. 1985;109(2):453-462.